Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: George B. Seligman
Title: Rational methods in Lie algebras
Additional book information Lecture Notes in Pure and Applied Math., vol. 17, Marcel Dekker, New York and Basel, 1976, viii + 346 pp., $29.50.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: J. E. Humphreys
Journal: Bull. Amer. Math. Soc. 83 (1977), 993-997
DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14348-6
PII: S 0002-9904(1977)14348-6